MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EYE BANK DONOR LIFE

Medline Industries, LP MEDLINE; DBD-EYE BANK DONOR LIFE
Catalog Number DYNJ908648B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the ophthalmic eye wash solution was leaking in the pre made kits, the papers were obviously stained, the eye wash bottles were stained and had a lower volume, and the cases have no shipping damage.Medline reviewed finished good production records, finished good pack build, trending, current stock, and a physical sample of four packs; the stock check found no defects and the production record had no line-down situations, runs without approvals, deviations, or non-conformance reports that might have had an impact on this issue.Sample evaluation found visible water damage on multiple components, bottles not full of the eye wash solution, liquid damage to the outside of the pack, and some eye washes had a loose heat seal on the top; this confirmed the issue.Medline determined this to be a vendor-product issue, noting the item was received pre-sealed from the component supplier and there is no additional manipulation during the manufacturing process, and provided the complaint to the vendor for further evaluation while supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "we have had a recent issue with the ophthalmic eye wash solution leaking in the pre made kits.Seems to be happening prior to us receiving as nothing has been wet but the papers are obviously stained, the eye wash bottles are stained and had a lower volume.".

Brand Name
MEDLINE
Common Device Name
DBD-EYE BANK DONOR LIFE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50791911
Report Number1417592-2026-42592
Device Sequence Number9524872
Product Code OJK
UDI-Device Identifier40195327269778
UDI-Public40195327269778
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ908648B
Device Lot Number23KBV787
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown